Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I used to be really heavy, with pretty bad body acne and face acne. Well anyway people used to call me fat names and acne names (of course). I went to the dermatologist, and they already put me on all these topicals, and wanted to put me on antibiotics or accutane if I wanted it. They glamorized accutane as "the cure". I was like fuck yeah. Well I took it, and it was hell, rashes, muscle aches, big outbreaks, dry dry skin, stinging. Well it made me 100% clear. 100%. The only unfortunate thing is that I have some other side effects left after over 2 years of taking it. Anyway. My acne is pretty under control with retin a, azelaic acid. But I have rosacea as well now. And I am still dealing with eczema from accutane. And stretch marks. And sometimes I fall into deep deep deep hating and loathing of my body. Especially with rosacea that creeped up on me. I don't want to take antibiotics or accutane as I don't want to poison my body anymore, but those seem like the ONLY treatments. I know others have it worse off than me, and that makes me feel more shitty. I feel like I motherfucking gross disgusting...whatever. I am not feeling bad for myself, I just, I don't know. I sometimes imagine being a perfect skinned, beautiful, perfect bodied girl. And then when I go to the nursing home to visit my grandma I wonder why should I if I will end up like them. I am confused.

Share this post


Link to post
Share on other sites

i hate myself as well. but maybe in giving some maybe helpful advice is welcome. i feel a little better. so what i could say is, to just try looking at the diet forum. Ive actually comitted to it and seen some results. unfortunatly ive lost too much weight. once lean and muscular, ive degraded to a visible rib cage. i dunno, maybe itll help.

Share this post


Link to post
Share on other sites

I'm also very dissappointed with "the cure." "The cure" didn't work and now what? And what about these stupid long term side effects? What am i to do?

I'm so sorry you had/have to go through so much. It seems that your pain is unbearable for ANYBODY to endure. Gosh, it seems that these long term side effects are more common than we'd like to think...

I hope there is nice bod and clear skin without rosacea and eczema in the near future for you! You'll find the right treatment! I'm praying that you'll pull through this tough stage in life! :hug:

Share this post


Link to post
Share on other sites

awww. I know. I used to think that these pills "side effects" were just there. Accutane lends out these side effects to everyone it seems, to varying degrees. And even Dan, who started this site still has some problems with accutane. It cleared up my EXTREMELY painful body acne though...So sometimes I would take it again. That body acne was very painful. And I would take accutane aain in low dose if I had uncontrollable acne again, because I would rather go through these side effects then wake up with lesions. And I still would though if I did not have retin a and azelaic acid doubt.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×